# SDR DALA2018092700270

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 15,528 hours, 1,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHT DAMAGED. RE-INSTALLED EMERGENCY LIGHT. LP 0759460
